# SDR HEEA077553

- Difficulty date: January 4, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N973AE
- Make and model: Snias AS350B
- Aircraft serial: 3229
- Aircraft time: 1,185 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Metering Valve
- Part number: 0292928540
- Part serial: 521B
- Condition: Leaking
- Location: Fuel Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL METERING VALVE HAS INTERNAL FUEL LEAK.
